On the distribution of the order of number field elements modulo prime ideals

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)65-87
JournalUniform Distribution Theory
Volume1
Publication statusPublished - 2007

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

On the distribution of the order of number field elements modulo prime ideals. / Ziegler, Volker.

In: Uniform Distribution Theory, Vol. 1, 2007, p. 65-87.

Research output: Contribution to journalArticleResearchpeer-review

@article{20e82c41df00444c9e91a03a58eab5ee,
title = "On the distribution of the order of number field elements modulo prime ideals",
author = "Volker Ziegler",
year = "2007",
language = "English",
volume = "1",
pages = "65--87",
journal = "Uniform Distribution Theory",
issn = "1336-913X",
publisher = "Slovak Academy of Sciences",

}

TY - JOUR

T1 - On the distribution of the order of number field elements modulo prime ideals

AU - Ziegler, Volker

PY - 2007

Y1 - 2007

M3 - Article

VL - 1

SP - 65

EP - 87

JO - Uniform Distribution Theory

JF - Uniform Distribution Theory

SN - 1336-913X

ER -